# SDR C2XA01TY222

- Difficulty date: December 30, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66364
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED 1C INSPECTION, THE NR 6 EMERGENCY TRACK LIGHT WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE NR 6 TRACK LIGHTING IAW EMB-135-AMM-33-50-12.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WILL BE RELEASED UPON COMPLETION OF THE INSPECTION.
